water pills?

Discussion in 'Fibromyalgia Main Forum' started by KIMHURTS, May 8, 2006.

  1. KIMHURTS

    KIMHURTS New Member

    I was just wondering if anyone has ever tried diuretics?I am on prednisone and was very swollen yesterday,retaining alot of water.So i tried water pills.Not only was i NOT running to the bathroom like i thought, i went 8 hours without going.Anyone else ever had this happen?Shouldnt i be going if i take those??
  2. KMD90603

    KMD90603 New Member

    Were these OTC water pills or were they prescribed by your doctor? Sometimes it takes time before you'll really notice they take effect. But, it's also important to check with your doctor before taking a diuretic, I would not suggest self medicating. Depending on their mechanism of action, you could lose potassium while diuresing. And, this could lead to cardiac arrythmias. So please make sure you check with your doctor.

    Gentle healing hugs,
    Kim
  3. 69mach1

    69mach1 New Member

    but predisone i hope isn't for cfs or fms...but that puts the weight on you...plus fat...i excercised plus i worked fulltime...while on prednisone...mis dx w/cncer...idiot dr..

    anywyas...i don't know why youare taking the pills..but make sure it is really worth the risk...and that there are truly no other choices...

    i had to go to plastic surgeeon's for some scare revision...and all them asked me if i was ever on prednisone...you can store fat under the muscles...as well over i certain areas of the body...tailbone, the upper back...looks like a buffalo hump and under the chin...

    ruins your veins...takes two years to get out of yoru system...i was on a higher dosage...i was figthting it all the way...

    i had been put on it once when i was 17 teenn...i weighted like 103 lbs....went up t loike 135 lbs...i was miss active..but it was the meds///face moo..awful..i put off getting senior pics...as long as i could because of the round face...

    jodie
  4. NyroFan

    NyroFan New Member

    Kimhurts:
    I was on Lozol for a while. After my high blood pressure med was increased I was taken off the Lozol.
    It did help me to release the water. And it helped my BP until the med was upped.

    nyrofan